# SDR AALA202206210979

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 69,864 hours, 26,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L ARMING LEVER NEEDS ADJUSTMENT. REPLACED L3 GRIP PLATE ONLY PER AMM 52-22-22.
